# SDR HALA0800464

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DRY BAY FRONT SPAR BULKHEAD FITTING AND MATING SURFACE HAS PITTING CORROSION.  FITTING REPLACED, MATING SURFACE BLENDED WITHIN LIMITS IAW SRM 57-20-10 REV 76.
